# SDR 99ZZZX2527

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2151C
- Make and model: Cessna 195B
- Aircraft serial: 16136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 03411091
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING ROLL-OUT, AIRCRAFT SLOWED TO APPROXIMATELY 20 KNOTS.  THE LEFT MAIN GEAR SEPARATED THE AIRCRAFT.  THREE PASSENGERS ON BOARD THE AIRCRAFT STATED THE LANDING WAS VERY SMOOTH.  POST-ACCIDENT INVESTIGATION REVEALED WHAT COULD HAVE BEEN A SMALL FRACTURE IN THE LEFT MAIN GEAR SPRING WHERE IT ATTACHES TO THE AIRCRAFT.
